advertisement
Question
Posted by: jay | 2007/08/16

pills to burn energy

Hi, i have seen a lot of ads and was wondering if it is possible to take pills that will burn energy and thus help to lose excess weight? if also eating moderately, if yes can u pls suggest something.

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Jay
There are diet pills that will suppress the appetite thus reducing your energy intake and leading to weight loss, but I am personally opposed to the use of such pills and potions. Using appetite-suppressing slimming pills or liquids that contain ephedrine, pseudo-epinephrine or synephrine can be very harmful. These components can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Rather stick to your diet and start doing 30 or more minutes of aerobic exercise a day to promote weight loss. Aerobic exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life), is the best method of stimulating your metabolism without doing damage to your body.
Be careful of such pills
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: jay | 2007/08/18

thanks a lot, ur info just reassured me that it was good that i never tried them and didnt fall for advertising tricks too.

So, ive come to the conclusion that there is only 1 way to lose weight and be healthy, eat well and exercise well = healthy balanced life

thanks again

Reply to jay
Posted by: KITTY | 2007/08/17

Jay. I also used to take usn and eas' fatburners, and if it is fatburners, I believe that it only kicks in when you are doing cardio exercise. I helps the body burn more fat during exercise. But if you are going to use them, but not exersice, you are going to do much harm to your kidneys. It also usually states on the bottle, that you need to drink a lot of water, when taking these pills, and when do drink the most water?? When you exersice. But the ones that I used, really made me feel sick...to the extend that the little bit of food I was allowing myself to eat, I couldn't eat. Now I am using Herbalife, drinking a lot of water, exersicing regularly, eating healthier and the weightloss came in abundance.

Good luck
Kit

Reply to KITTY

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement